# SDR YENA2023081800959

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 1,817 hours, 268 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAA7O24393
- Condition: Failed
- Location: Unknown
- Part time: 1,924 hours, 283 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) 'DURING PDSC AC GEN ON ECAM ( CLASS II MX MSG - GPCU OR AC GEN ).   REMOVED AND REPLACED  GCU #1 IAW AMM 24-22-34. PERFORMED ENG # 1 AND 2 IDLE RUN PER REF 24-22-34-710051-1. CONFIRMED NO FAULTS. ALL OPS NORMAL. MDDR CLEARED. MX-4 UPDATE. PLACARED REMOVER.
